# SDR ASAA2014101509396

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,182 hours, 8,750 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 2 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG DELTA P INDICATOR POPPED.  ACFT GROUNDED. PERFORMED FIM TASK 24-11, TASK 803.  NO FMC CDU FAULTS.  REPLACED FILTER. 1 DPI RESET LOGGED ON PLACARD ON NR 2 IDG. C/W TASK CARD 78424000 NO DEFECTS NOTED.  LEAK CHECKED GOOD.
